U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 34-year-old male asked:

I have itchy rashes on my thighs, legs, elbows , arms and hands from taking codiene, what can i use to stop the intense itching ?

1 doctor answer1 doctor weighed in
Dr. Joseph Bouvier
Pediatrics 25 years experience
See below: If it is truly related to the codeine, stop the codeine. Then Benadryl (diphenhydramine) - likely 25 - 50 mg every 6 hours as needed. Hydrocortisone .1% to especially inflamed areas may help. If any respiratory distress, swollen, face, eyes, lips, tongue, feeling of throat closing, or even nausea or vomiting and diarrhea, go to er asap of call ambulance if severe!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 15, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.